# SDR FDEA201405191080

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 71,654 hours, 17,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON INBD FWD CORNER OF SLAT DRIVE MECHANISM DOOR CUT OUT LT WING.  CONFIRMED CRACK BY HFEC INSPECTION IAW NDTSPM PT 6.  PERFORMED HFEC INSPECTION IAW NTM 20-00-00 PART 6, NO DEFECTS NOTED.  INSPECTED DAMAGE REMOVAL, NOT ACCEPTED.  RADIUS ON  DAMAGE REMOVAL LESS THAN THE 0.50" MIN RADIUS.  DAMAGE REMOVAL INSPECTED IN PREVIOUS SHORT SIGN WAS  NOT COMPLETED YET. INSPECTED AGAIN & FOUND TO COMPLY WITH SRM 57-40-02 REPAIR 7 FIGURE 202.  PERFORMED HFEC INSPECTION OF DAMAGE REMOVAL IAW NTM CHAPT 20-00-00 PART 6, NO DEFECTS NOTED.  REMOVED FASTENERS AT DAMAGE LOCATION IAW SRM 57-40-02 REPAIR 7 FIG 202.  FABRICATED DOUBLER FROM MAT PN 6AL4V063.  OK TO INSTALL REPAIR IAW SRM 54-40-02.
